Skip to main content
Log in

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. ?. Arbarello,M. Coenalba,P. A. Griffiths,J. Harris, Geometry of algebraic curves I, Springer 1985.

  2. E. Bertini, Introduzione di geometria proiettiva degli iperspaci, Messina 1923.

  3. D. A. Buchsbaum,D. Eisenbud, What makes a complex exact? J. Alg.25 (1973), 259–268.

    Article  MATH  MathSciNet  Google Scholar 

  4. D. A. Buchsbaum, D. Eisenbud, Generic free resolutions and a family of generically perfect ideals. Adv. Math.18 (1975), 245–301.

    Article  MATH  MathSciNet  Google Scholar 

  5. D. A. Buchsbaum, D. Eisenbud, Algebra structures for finite free resolutions..., Amer. J. Math.99 (1977), 447–485.

    Article  MATH  MathSciNet  Google Scholar 

  6. E. B. Christoffel, Über die kanonische Form der Riemannschen Integrale erster Gattung. Ann. di mat. (2),9 (1878), 240–301.

    Article  Google Scholar 

  7. W.-D. Geyer, Die Theorie der algebraischen Punktionen einer Veränderlichen nach Dedekind-Weber. In: W. Scharlau: Richard Dedekind 1831/ 1981. Vieweg 1981, 109–133.

  8. M. Green, Koszul cohomology and the geometry of projective varieties. J. Differ. Geom.19 (1984), 125–171.

    Google Scholar 

  9. A. Grothendieck, Théorèmes de dualité pour les faisceaux algebriques cohérent. Seminaire Bourbaki 1957, Exposé 149, Secrétariat mathématique Paris 5.

  10. M. Green, R. Lazaesfeld, On the projective normality of complete linear series on an algebraic curve. Invent, math.83 (1986), 73–90

    Article  MATH  Google Scholar 

  11. J. Harris, A bound on the geometric genus of projective varieties. Ann. Sc. Norm. Pisa8 (1981), 35–68.

    MATH  Google Scholar 

  12. R. Hartshorne, Algebraic geometry. Springer 1977.

  13. K. Hensel,G. Landsberg, Theorie der algebraischen Funktionen einer Variablen. Teubner 1902, 31. Vorlesung.

  14. H. Lange, G. Martens, Normal generation and presentation of line bundles of low degree on curves. J. r. a. Math.356 (1985), 1–18.

    MATH  MathSciNet  Google Scholar 

  15. H. Lange, G. Martens, Normal generation of line bundles of degree 2p — 2 on curves. Abh. Math. Sem. Univ. Hamburg55 (1985), 69–73

    Article  MATH  MathSciNet  Google Scholar 

  16. A. Maroni, Le serie lineari speciali sulle curve trigonali. Ann. di mat. (4),25 (1946), 341–354.

    Article  MathSciNet  Google Scholar 

  17. D. Mumford, Prym varieties. I. Appendix: A theorem of Martens. In: Contributions to Analysis, 1974, 348–350.

  18. K. Petri, Über die invariante Darstellung algebraischer Funktionen einer Veränderlichen, Math. Ann.88 (1923) 242–289.

    Article  MATH  MathSciNet  Google Scholar 

  19. F.-O. Schreyer, Syzygies of canonical curves and special linear series. Math. Ann.275 (1986), 105–137

    Article  MATH  MathSciNet  Google Scholar 

  20. H. Weyl, Classical groups. Princeton University Press, 1946.

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Martens, G., Scheeyer, F.O. Line bundles and syzygies of trigonal curves. Abh.Math.Semin.Univ.Hambg. 56, 169–189 (1986).

Download citation

  • Received:

  • Issue Date:

  • DOI: